# SDR DHL2003803004

- Difficulty date: March 20, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

S/O'S SEAT DIFFICULT TO MOVE FORE AND AFT.   LUBED F/O'S AND S/O'S SEAT TRACKS AND CHECKED MOVEMENT. OK PER M/M 25-11-1.
